# SDR AALA202503110704

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 66,270 hours, 39,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A7637
- Condition: Faulted
- Location: Zone 800
- Part time: 47,175 hours, 27,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR L1 BECOMES DISARMED DURING LIGHT TURBULENCE AND DURING LANDING. FLIGHT ATTENDANT CAN REARM BUT IT JIGGLES LOOSE. MAINTENANCE REPLACED L1 DOOR ESCAPE SLIDE REF JOB CARD 26L00025011.
